About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 381980, 7 pages
http://dx.doi.org/10.1155/2013/381980
Research Article

Data Dependence Results for Multistep and CR Iterative Schemes in the Class of Contractive-Like Operators

1Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey
2Department of Mathematics, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey

Received 17 February 2013; Accepted 10 July 2013

Academic Editor: Adem Kilicman

Copyright © 2013 Vatan Karakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Picard, “Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives,” Journal de Mathématiques Pures et Appliquées, vol. 6, pp. 145–210, 1890.
  2. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Krasnoselkij, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, no. 1(63), pp. 123–127, 1955. View at MathSciNet
  4. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. E. Rhoades and S. M. Soltuz, “The equivalence between Mann-Ishikawa iterations and multistep iteration,” Nonlinear Analysis, vol. 58, no. 1-2, pp. 219–228, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Chugh, V. Kumar, and S. Kumar, “Strong converge of a new three step iterative scheme in Banach spaces,” American Journal of Computational Mathematics, vol. 2, pp. 345–357, 2012. View at Publisher · View at Google Scholar
  8. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Zentralblatt MATH · View at MathSciNet
  9. S. K. Chatterjea, “Fixed-point theorems,” Doklady Bolgarskoĭ Akademii Nauk, vol. 25, pp. 727–730, 1972. View at Zentralblatt MATH · View at MathSciNet
  10. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Berinde, “On the convergence of the Ishikawa iteration in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Zentralblatt MATH · View at MathSciNet
  13. M. O. Osilike and A. Udomene, “Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 12, pp. 1229–1234, 1999. View at Zentralblatt MATH · View at MathSciNet
  14. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. F. Gursoy, V. Karakaya, and B. E. Rhoades, “Data dependence results of new multistep and S-iterative schemes for contractive-like operators,” Fixed Point Theory and Applications, vol. 2013, article 76, 2013. View at Publisher · View at Google Scholar
  16. A. Rafiq, “On the convergence of the three-step iteration process in the class of quasi-contractive operators,” Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, vol. 22, no. 3, pp. 305–309, 2006. View at Zentralblatt MATH · View at MathSciNet
  17. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures. II,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 11, pp. 691–703, 1993. View at Zentralblatt MATH · View at MathSciNet
  18. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  19. İ. Yildirim, M. Özdemir, and H. Kiziltunç, “On the convergence of a new two-step iteration in the class of quasi-contractive operators,” International Journal of Mathematical Analysis, vol. 3, no. 37–40, pp. 1881–1892, 2009. View at Zentralblatt MATH · View at MathSciNet
  20. J. A. Park, “Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces,” Journal of the Korean Mathematical Society, vol. 31, no. 3, pp. 333–337, 1994. View at Zentralblatt MATH · View at MathSciNet
  21. M. Ertürk and V. Karakaya, “n-tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces,” Journal of Inequalities and Applications, vol. 2013, article 196, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Chugh and V. Kumar, “Strong convergence of SP iterative scheme for quasi-contractive operators in Banach spaces,” International Journal of Computer Applications, vol. 31, no. 5, pp. 21–27, 2011.
  24. S. M. Soltuz, “Data dependence for Mann iteration,” Octogon Mathematical Magazine, vol. 9, pp. 825–828, 2001.
  25. S. M. Soltuz, “Data dependence for Ishikawa iteration,” Lecturas Matemáticas, vol. 25, no. 2, pp. 149–155, 2004. View at MathSciNet
  26. S. M. Soltuz and T. Grosan, “Data dependence for Ishikawa iteration when dealing with contractive-like operators,” Fixed Point Theory and Applications, vol. 2008, Article ID 242916, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  27. S. M. Soltuz, “The equivalence between Krasnoselskij, Mann, Ishikawa, Noor and multistep iterations,” Mathematical Communications, vol. 12, no. 1, pp. 53–61, 2007. View at MathSciNet
  28. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “The equivalence among new multistep iteration, S-iteration and some other iterative schemes,” http://arxiv.org/abs/1211.5701.
  29. N. Hussain, R. Chugh, V. Kumar, and A. Rafiq, “On the rate of convergence of Kirk-type iterative schemes,” Journal of Applied Mathematics, vol. 2012, Article ID 526503, 22 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, Germany, 2007. View at MathSciNet
  31. R. Chugh and V. Kumar, “Data dependence of Noor and SP iterative schemes when dealing with quasi-contractive operators,” International Journal of Computer Applications, vol. 40, no. 15, pp. 41–46, 2011.